# SDR CA040217011

- Difficulty date: November 28, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 230
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001131
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ROUTINE FLIGHT,  A 6.5 INCH PIECE OF DOUBLER BROKE OFF FROM THE BLADE, CAUSING VIBRATIONS.
